# SDR P5CA9701812

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Engine: Pwa JT9D7Q
- System (JASC): 7250 · Turbine Section
- Part: R-Rail
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (RADIAL OD) IN NR 2 ENG R-RAIL AT FASTENER HOLE AT 9 O'CLOCK POSITION.  WELDED AND STRESS RELIEVED PER PW MM 72-51-01.
